Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What is the cause for chest pain, heart burning after stenting ?

I underwent stenting(2 nos.)at PGI in june2010 but now again feel chest pain in right side, heart burning,defficulty in respiration while climbing stairs/hill roads(I reside at SOLAN(H.P.) & 67yrs.Male.with no other medical problem likeBP,Sugar etc.66Kg wt.& normal structure Ht.5ft5inch.Kindly advice:
Asked On : Wed, 27 Jul 2011
Answers:  3 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
as you has stent and heart problem ,you must take care of each heart or chest problem
dont take it easy .

better to consult doctor and check yourself
you need to check your pressure ,sugar and cholesterol on regular basis
avoid stress ,smoking ,alcohol .
do regular exercise and yoga.
i hope i have answered your question
dr gaurav patel ,ahmedabad
Answered: Wed, 27 Jul 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to Healthcaremagic Forum
Difficulty in breathing while climbing or slight exertions simply indicates that your heart is unable to take this amount of load.
You need to give your body more rest , for now.
Also some investigations are required to chk the status of your heart at present. Please get in touch with your cardiologist.

Meanwhile avoid exertion, mental stress, excess salt , sugar, saturated fats.

One more thing you must know, cardiac pain can radiate to right side of cheat as well. Other probabilities may be hyperacidity, gastrooesophgeal reflux etc. Since you have a history of cardiac illness and symptoms are worse from exertion..its definitely your heart that is distressed.


For further queries-
Answered: Thu, 28 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
The problems you are hinting at now appear to be due to hyper acidity. Tave soot shekhar ras with niracid sy. If the problems are cured in a day or two then nothing to worry, if they persist then consult attending doctor. There is an other way getting popular now which is non invasive and that is external counter pulsation.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor